# SDR SWI202408260749

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR CORROSION BETWEEN FS469.00 - FS485.00 ON STGR19R AS MARKED     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED NEW STGR 19R SPLICE BETWEEN FS469 AND FS485 REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, AND DWG SH670-30006 REV-A. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
